Home / Journals / Mathematics & Statistics | Economics & Management / International Journal of Management and Fuzzy Systems
ISSN Print: 2575-4939
Frequency: Quarterly
ISSN Online: 2575-4947
Recommend to Library
Ismailov Adhambek Bakhramovich, Kuziboev Bekhzod Hamidovich
Pages: 24-28   Published Online: Aug. 14, 2018
PDF (515KB)    
Ismailov Adhambek Bakhramovich
Pages: 19-23   Published Online: Aug. 9, 2018
PDF (1132KB)    
Ismailov Adhambek Bakhramovich
Pages: 15-18   Published Online: Aug. 4, 2018
PDF (533KB)    
Wang Ping, Wang Jing
Pages: 1-6   Published Online: Feb. 11, 2018
PDF (215KB)    
Wang Jian-hong, Tang De-zhi, Jiang Hong, Tang Xiao-jun
Pages: 87-94   Published Online: Nov. 20, 2017
PDF (320KB)    
Srishti Upadhyay, Abhishek Mishra
Pages: 80-86   Published Online: Nov. 8, 2017
PDF (350KB)    
Syed Abdul Rehman Khan, Yu Zhang
Pages: 75-79   Published Online: Nov. 8, 2017
PDF (168KB)    
Isaac Kofi Mensah, Piankova Vera, Mi Jianing
Pages: 67-74   Published Online: Jun. 26, 2017
PDF (650KB)    
Evgeniy Bryndin
Pages: 57-66   Published Online: Jun. 22, 2017
PDF (560KB)    
Related SciencePG Frontiers
More
Editorial Board
More
Mustafa Jahangoshai Rezaee
Faculty of Industrial Engineering, Urmia University of Technology
Urmia, West Azerbaijan, Iran
Laxhminarayan Das Ravenshaw Business School, Ravenshaw University
Bhubaneswar, Odisha, India
Harish Garg School of Mathematics, Thapar Institute of Engineering and Technology
Patiala, Punjab, India
Peer Reviewers
More
Wenyu Zhang
School of Economics and Management, Xi'an University of Posts and Telecommunications
Xi'an, Shanxi, China
Oleg Uzhga-Rebrov
Engineering Faculty, Rezekne Academy of Technologies
Rezekne, Latgale, Latvia
Soulef Smaoui
Department of Quantitatives Methods, University of Sfax
Sfax, Tunisia
Yu Ling Zhai
Business School, Si Chuan University
Chengdu, Sichuan, China
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931